# SDR CA130110004

- Difficulty date: January 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE MATED TO REDUCTION GEARBOX WAS RECEIVED FOR INVESTIGATION AND REPAIR AFTER THE OPERATOR REPORTED CATEGORY 4 HP VANE DAMAGE AND AN IN-FLIGHT SHUTDOWN.  THE OPERATOR REPORTED THAT THE ENGINE LOST POWER DURING FLIGHT AND OIL PRESSURE DROPPED TO 0 PSI.  THE OPERATOR ALSO REPORTED CATEGORY 4 DAMAGE TO THE HP VANE SEGMENTS.
